# SDR 2007UALA03896

- Difficulty date: September 25, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 23,725 hours, 8,708 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROWS 18-19 INOP.  *S/D*  LOOSE PIN IN CONNECTOR.  SECURED LOOSE PIN -J- IN TERM BLOCK 7222VT.  SYSTEM OPS OK.
